Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Period frequency of once in 2-3 months - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   I need a gynacolgy expertise
User :   advce
User :   advice
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
Doctor :   Are you with me xxxxx?
User :   yes
Doctor :   Ok
User :   My friend is facing menustral cycle related problem
User :   the gap is around 2 -3 months
Doctor :   Ok
User :   Will it create pblm in future
User :   wat should be done for that
Doctor :   She should consult a Gynaecologist as irregular periods could mean a hormonal imbalance which has to be corrected with medicines
User :   yes
Doctor :   She needs to get a scan if necessary to rule out any PCOD as it can lead to infertility.
User :   Can u suggest a best Gynaecologist in xxxxx
Doctor :   Ok
Doctor :   Please confirm your details and One of our doctors will get back to you soon with all the relevant details.
Doctor :   YYYY@YYYY Mobile : 0000
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor